... bisopropolol for the shaking. flecainide side effects also think my body is in shock from coming off the sotalol. feel very ill. body aches, very anxious and panicky shakey and generally really poorly. i thought is was dangerous to stop sotalol abrubtly cos of the adrenergic blocking agents, my stomach is hurting and have lost a stone very quickly. my nervous system feel completely shot
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
could this be a side effect, is it something to put up with??
1 answer • 23 Feb 2010
... morning. Could this be a side effect of omeprazole? I am light headed all of the time as well. Am I reacting to this drug? Thanks
4 answers • 5 Mar 2011
I also had AFIB but had 2 ablations and fine now with meds. Besides tiredness sometimes I get heart palpatations. My Dr. says side effect from ...
5 answers • 28 Jun 2012
... on it he did not experience any side effects. He had a episode of atrial fib about a month ago and was restarted on the flecainide. For the past ...
0 answers • 2 Oct 2014